# SDR SWAA982781

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 062SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 986-999
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND DRILL START AND CORRODED FLOOR SUPPORT ANGLE AT BS 986 TO 999, RBL 45, WL 208.  REMOVED AND REPLACED PER BOEING SRM.
